MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 6 R; CEMENTED FEMUR IMPLANT

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 6 R; CEMENTED FEMUR IMPLANT
Model Number 02.07.2006R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29.September.2021.Lot 111255: (b)(4) items manufactured and released on 8-jul-2011.Expiration date: 2016-06-30.No anomalies found related to the problem.To date, all items of the same lot have been sold without other similar reported events since 2017.Additional implant involved: gmk-primary 02.07.1205r tibial tray fixed cemented size 5 r (k090988) lot.100869.Batch review performed on 29.September.2021.Lot 100869: (b)(4) items manufactured and released on 11-jun-2010.Expiration date: 2015-04-30.No anomalies found related to the problem.To date, all items of the same lot have been sold without other similar reported events since 2017.Additional implant involved: gmk-primary 02.07.0514fuc tibial insert uc fixed size 5 / 14 mm (k090988) lot.102842.Batch review performed on 29.September.2021.Lot 102842: (b)(4) items manufactured and released on 22-oct-2010.Expiration date: 2015-08-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without other similar reported events since 2017.Clinical evaluation performed by medical affairs manager: late infection in cemented tka, 10 years after primary operation.Infection is a known possible adverse event following every surgery, including tka's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.
 
Event or Problem Description
Revision surgery was performed 9 years and 11 months after the primary surgery due to infection.All implants were revised.The pathogen is unknown.

Brand Name
GMK-PRIMARY FEMUR STD CEMENTED SIZE 6 R
Common Device Name
CEMENTED FEMUR IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12645636
Report Number3005180920-2021-00817
Device Sequence Number1454178
Product Code JWH
UDI-Device Identifier07630030820267
UDI-Public07630030820267
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Model Number02.07.2006R
Device Catalogue Number02.07.2006R
Device Lot Number111255
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR